# SDR UALA2010081903056

- Difficulty date: August 17, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 78,996 hours, 12,748 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM LT PYLON INBD DRAIN.
